# SDR AALA201804089007

- Difficulty date: April 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 14,914 hours, 3,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Light Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 13C AND 14C EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE CONNECTOR PIN AT 14A IAW MM 33-58-18.
